# SDR SWAA2023020182469

- Difficulty date: December 16, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTENTERED
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWER SURFACE ROD ON CENTER TANK SUMP DRAIN AT KEEL BEAM 2022-695359<[01] REPLACED LOWER SURFACE ROD ON CENTER TANK SUMP DRAIN AT KEEL BEAM IAW B737-700 AMM 28-11-41-000-801 AND AMM 28-11-41-400-801 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED LOWER SURFACE ROD ON CENTER TANK SUMP DRAIN AT KEEL BEAM IAW B737-700 AMM 28-11-41-000-801 AND AMM 28-11-41-400-801  SEE INDIVIDUAL SIGN OFF BELOW
